Personality change effect of Yasmin

We have 166 consumer reports for Yasmin. Personality change effect occurred in 2%.

Patients statistics on Personality change side effect for Yasmin

Female
Male

Average weight in Lbs
126.21
0

Average height in Ft
5′ 5″
0

Average age
33
0

Yasmin Circle Diagram 4 consumers of 166 reported about Personality change

  1. Crystal D. Odell says:
    5.0 rating

    My life with Yasmine. Like many others, I too have taken the Yasmine for four years and can only advise against any woman / girl. How it all began .. I wanted a pill that not only protects against unwanted pregnancy, but also removes my blemishes. It was really great for 2 years – my skin was finally beautiful, I had not gained a single kilogram and it seemed like I would really tolerate this pill. What Yasmine actually did with my body .. After 2 years of Yasmine I got very strong mood swings and even became depressed. On some days it was so bad that I could not stop crying, I took everything to heart – everyone in my opinion was suddenly against me and criticized me. But I could not imagine that personality change came from the pill, even though it was already a serious change from a fun-loving person to a more and more miserable pile of misery. What was more was the lack of desire for sex and the pain – I had to force myself to it and there was simply no explanation for the pain. Since my skin had deteriorated again, I decided after 3 years to go to the gynecologist and discuss with her the eventual discontinuation of the pill – which proved to be a gross error. When I told her about my intention, she wanted to stop me by arguing that if I put the pill off, it would look as dry as a postmenopausal woman because I’m going to miss estrogen. She even managed that and I naive being swallowed the Yasmin for another year before dropping it off without consultation. How I am doing now without Yasmin … I have dropped the Yasmin now for a 3/4 year and I’m really good. I have my skin through a diet change quite under control, have no menstrual pain and the desire is there again. But the most important thing for me is that I am finally balanced and not lying in my bed for days crying – I enjoy the world to the fullest and have social contacts again. Conclusion Yasmin is very expensive and has unbelievable side effects, and gynecologists often act as sellers to the pharmaceutical industry and back it up with incredible arguments. Dare and put the Yasmin down – you may be spared some of that! 🙂

  2. Jayne D. Frey says:
    5.0 rating

    Headache, extreme abdominal pain, dehydration, pimples on the chest, stomach, back and genital area, bloated fungal infections, bladder problems, twitching in the legs, restless feeling, head and mind felt as though the body was tired = insomnia, depression and panick attacks , the feeling of not being myself, thoughts of suicide I strongly recommend seeing a doctor who is familiar with hormones, whether family doctor or gynecologist, and to stop immediately with this supplement of unnecessary hormones. I also recommend to go to a KINESIOLOGIN, as they are very good at detecting fungi and can therefore help. I have not taken the pill for 3 weeks, the side effects are still present. I’m currently taking depressants and any homeopathic medicines to rebuild my immune system and fight the mushrooms. I can only advise against any Pillenpreperaten and can be glad that after a year of agony, I got a super family doctor who has recognized that.

  3. Elisabeth J. Easton says:
    4.5 rating

    Yasmin for Pain (menstruation)

    YASMIN … The pill that changed my life … Sounds dramatic, but true !! For a long time I did not notice anything and most of all I did not think that severe depression could be due to the pill … If only I would have come up with it rather than listening to the funny doctors (yes, the Yasmin is expensive * wink) thanks Pharma *), so I would have spared me a lot! Only after about three years it started with the depression, first tired, impotent, sad … then so badly depressed that I have thought of suicide several times, complete withdrawal from the social environment, no head for job, husband, the like !! Migraine attacks (which I never had before), where I sometimes thought of ordering myself an ambulance, the pain was so bad !! But that was not the end of the flagpole: high blood pressure, weight gain, perfect Libido loss, pain in the long run Sex, changing my personality to an absolutely withdrawn mourning dumpling! When I finally, after 5 years of taking, despite the reluctance of my oh so expert doctors, dared to omit the monster pill … yes, I had within 3 months my old personality again! I can laugh again, no trace of Depri, do not let me hang anymore, no more migraines, all my (by the retreat) abandoned in the lurch friends again, ironed out my mistakes and paralysis in the job and ready for new acts! 🙂 May probably everyone else react on it, as I said that went well for three years … As a conclusion from the Odysee I can only advise every girl out there: listen to your body, watching small signals and changes to you before It forces you to kneel like me! I’d rather settle down and wait, see what happens to you … then you can start again, if you want! At least I’ll NEVER AGAIN take this nasty thing AGAIN !!! And above all: the doctors are not always right, there are always alternativesHope I gave you a little food for thought … Best wishes for your health 😉